# SDR CALA2016110700864

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 6,810 hours, 707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(EMERGENCY POWER ASSIST) DOOR EPAS SQUIB 1L & DOOR EPAS SENSORS 1L STATUS MSGS.  UNABLE TO ERASE MSG.  REPLACED 1L POWER ASSIST PRESSURE BOTTLE ASSY PER REF 52-11-22-00A-720A-A.  OP CHECKS GOOD.
